Analytic solution of the multiloop Baxter equation

M. Beccaria, Andrei Belitsky, A. V. Kotikov, S. Zieme

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

The asymptotic spectrum of anomalous dimensions of gauge-invariant operators in maximally supersymmetric Yang-Mills theory is believed to be described by a long-range integrable spin chain model. We focus in this study on its s l (2) subsector spanned by the twist-two single-trace Wilson operators, which are shared by all gauge theories, supersymmetric or not. We develop a formalism for the solution of the perturbative multiloop Baxter equation encoding their asymptotic anomalous dimensions, using Wilson polynomials as basis functions and Mellin transform technique. These considerations yield compact results which allow analytical calculations of multiloop anomalous dimensions bypassing the use of the principle of maximal transcendentality. As an application of our method we analytically confirm the known four-loop result. We also determine the dressing part of the five-loop anomalous dimensions.

Original languageEnglish (US)
Pages (from-to)565-606
Number of pages42
JournalNuclear Physics B
Volume827
Issue number3
DOIs
StatePublished - Mar 11 2010

Fingerprint

Mellin transforms
operators
Yang-Mills theory
gauge theory
polynomials
coding
formalism

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Cite this

Analytic solution of the multiloop Baxter equation. / Beccaria, M.; Belitsky, Andrei; Kotikov, A. V.; Zieme, S.

In: Nuclear Physics B, Vol. 827, No. 3, 11.03.2010, p. 565-606.

Research output: Contribution to journalArticle

Beccaria, M. ; Belitsky, Andrei ; Kotikov, A. V. ; Zieme, S. / Analytic solution of the multiloop Baxter equation. In: Nuclear Physics B. 2010 ; Vol. 827, No. 3. pp. 565-606.
@article{399592bbd3344994bc2118f3f3ed0a34,
title = "Analytic solution of the multiloop Baxter equation",
abstract = "The asymptotic spectrum of anomalous dimensions of gauge-invariant operators in maximally supersymmetric Yang-Mills theory is believed to be described by a long-range integrable spin chain model. We focus in this study on its s l (2) subsector spanned by the twist-two single-trace Wilson operators, which are shared by all gauge theories, supersymmetric or not. We develop a formalism for the solution of the perturbative multiloop Baxter equation encoding their asymptotic anomalous dimensions, using Wilson polynomials as basis functions and Mellin transform technique. These considerations yield compact results which allow analytical calculations of multiloop anomalous dimensions bypassing the use of the principle of maximal transcendentality. As an application of our method we analytically confirm the known four-loop result. We also determine the dressing part of the five-loop anomalous dimensions.",
author = "M. Beccaria and Andrei Belitsky and Kotikov, {A. V.} and S. Zieme",
year = "2010",
month = "3",
day = "11",
doi = "10.1016/j.nuclphysb.2009.10.030",
language = "English (US)",
volume = "827",
pages = "565--606",
journal = "Nuclear Physics B",
issn = "0550-3213",
publisher = "Elsevier",
number = "3",

}

TY - JOUR

T1 - Analytic solution of the multiloop Baxter equation

AU - Beccaria, M.

AU - Belitsky, Andrei

AU - Kotikov, A. V.

AU - Zieme, S.

PY - 2010/3/11

Y1 - 2010/3/11

N2 - The asymptotic spectrum of anomalous dimensions of gauge-invariant operators in maximally supersymmetric Yang-Mills theory is believed to be described by a long-range integrable spin chain model. We focus in this study on its s l (2) subsector spanned by the twist-two single-trace Wilson operators, which are shared by all gauge theories, supersymmetric or not. We develop a formalism for the solution of the perturbative multiloop Baxter equation encoding their asymptotic anomalous dimensions, using Wilson polynomials as basis functions and Mellin transform technique. These considerations yield compact results which allow analytical calculations of multiloop anomalous dimensions bypassing the use of the principle of maximal transcendentality. As an application of our method we analytically confirm the known four-loop result. We also determine the dressing part of the five-loop anomalous dimensions.

AB - The asymptotic spectrum of anomalous dimensions of gauge-invariant operators in maximally supersymmetric Yang-Mills theory is believed to be described by a long-range integrable spin chain model. We focus in this study on its s l (2) subsector spanned by the twist-two single-trace Wilson operators, which are shared by all gauge theories, supersymmetric or not. We develop a formalism for the solution of the perturbative multiloop Baxter equation encoding their asymptotic anomalous dimensions, using Wilson polynomials as basis functions and Mellin transform technique. These considerations yield compact results which allow analytical calculations of multiloop anomalous dimensions bypassing the use of the principle of maximal transcendentality. As an application of our method we analytically confirm the known four-loop result. We also determine the dressing part of the five-loop anomalous dimensions.

UR - http://www.scopus.com/inward/record.url?scp=71849109942&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=71849109942&partnerID=8YFLogxK

U2 - 10.1016/j.nuclphysb.2009.10.030

DO - 10.1016/j.nuclphysb.2009.10.030

M3 - Article

AN - SCOPUS:71849109942

VL - 827

SP - 565

EP - 606

JO - Nuclear Physics B

JF - Nuclear Physics B

SN - 0550-3213

IS - 3

ER -